# SDR UIEA2018040400538

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Part number: MS20426AD412
- Part serial: NSN
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L THRUST REVERSER AFT EDGE NR 3, 4, & 5 WEAR STRIP RIVETS WORN.   REMOVED AND REPLACED THE DAMAGED RIVETS IAW SRM 51-40-02-0G-0, REV 105.
